# SDR AALA20140711010

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N382AN
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 85,398 hours, 13,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: AML7265
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 22H INOPERATIVE.  REPLACED LAMP & RESEATED CONNECTOR TO LUMINESCENCE FOR EMER LIGHT AT SEAT 22H.  OPERATIONS CHECKED NORMAL.
